Alert archive / North Carolina / Frost Advisories in 2006

Frost Advisory 2, NWS Raleigh, NC

October 13, 200624 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Oct 13, 2006, 4:24 AM EDT for 24 counties in North Carolina. It took effect at Oct 14, 2006, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2006, 4:24 AM EDT (08:24 UTC)
In effect from
Oct 14, 2006, 3:00 AM EDT
Expired
Oct 14, 2006, 7:59 AM EDT
In force
5 hr
Issued by
NWS Raleigh, NC
All 24 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 56 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2006-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2006-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1784 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KRAH 130824
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
424 AM EDT FRI OCT 13 2006

...SCATTERED FROST POSSIBLE IN THE NORTHWEST PIEDMONT LATE
TONIGHT...

NCZ007-021>023-038-039-132015-
/O.NEW.KRAH.FR.Y.0002.061014T0600Z-061014T1100Z/
PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-
INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO
424 AM EDT FRI OCT 13 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. 

THE COMBINATION OF CHILLY LOW TEMPERATURES IN THE MID 30S... AND
LIGHT TO NEARLY CALM WINDS... IS LIKELY TO RESULT IN SCATTERED
FROST IN THE NORTHWEST PIEDMONT TONIGHT... PRIMARILY OUTSIDE OF
THE URBAN AREAS OF THE TRIAD. THE RISK OF FROST WILL BE GREATEST
IN LOW AND SHELTERED AREAS... WHERE TEMPERATURES COULD BOTTOM OUT
BRIEFLY IN THE LOWER 30S JUST BEFORE DAYBREAK.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT. 

$$

HARTFIELD
3 follow-up statements
000 
WWUS72 KRAH 131914
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
314 PM EDT FRI OCT 13 2006

...A FROST ADVISORY IS IN EFFECT FOR MUCH OF THE PIEDMONT AND THE
NORTHERN COASTAL PLAIN LATE TONIGHT INTO EARLY SATURDAY MORNING...

NCZ008>011-024>028-040-041-043-073>076-083-084-141200-
/O.EXB.KRAH.FR.Y.0002.061014T0700Z-061014T1200Z/
GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-CHATHAM-WAKE-WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-
RICHMOND-
INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON...
ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG...NASHVILLE...
ROCKY MOUNT...PITTSBORO...RALEIGH...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...WADESBORO...ROCKINGHAM
314 PM EDT FRI OCT 13 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. 

THE COMBINATION OF CHILLY LOW TEMPERATURES IN THE MID 30S...A
CLEAR SKY...AND LIGHT WINDS IS LIKELY TO RESULT IN SCATTERED FROST
TONIGHT. THE RISK OF FROST WILL BE GREATEST IN RURAL...LOW AND
SHELTERED AREAS...WHERE TEMPERATURES COULD BOTTOM OUT BRIEFLY IN
THE LOWER 30S AROUND DAYBREAK.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT. AREAS OF FROST ARE POSSIBLE AGAIN EARLY
SUNDAY MORNING...SO STAY TUNED TO THIS STATION FOR THE LATEST 
WEATHER INFORMATION.

$$

NCZ007-021>023-038-039-141200-
/O.EXT.KRAH.FR.Y.0002.061014T0700Z-061014T1200Z/
PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-
INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO
314 PM EDT FRI OCT 13 2006

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT OVERNIGHT...FROM 3 AM TO 8 AM
EDT SATURDAY.  

THE COMBINATION OF CHILLY LOW TEMPERATURES IN THE MID 30S...A
CLEAR SKY...AND LIGHT WINDS IS LIKELY TO RESULT IN SCATTERED FROST
TONIGHT...PRIMARILY OUTSIDE OF THE URBAN AREAS OF THE TRIAD. THE
RISK OF FROST WILL BE GREATEST IN RURAL...LOW AND SHELTERED
AREAS...WHERE TEMPERATURES COULD BOTTOM OUT BRIEFLY IN THE LOWER
30S JUST BEFORE DAYBREAK.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT. AREAS OF FROST ARE POSSIBLE AGAIN EARLY
SUNDAY MORNING...SO STAY TUNED TO THIS STATION FOR THE LATEST 
WEATHER INFORMATION.

$$

DJF
000
WWUS72 KRAH 140803
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
403 AM EDT SAT OCT 14 2006

...A FROST ADVISORY IS IN EFFECT FOR MUCH OF THE PIEDMONT AND THE
NORTHERN AND CENTRAL COASTAL PLAIN THIS MORNING AND AGAIN SUNDAY MORNING...

NCZ007>011-021>028-038>041-043-073>076-083-084-141200-
/O.NEW.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/
/O.CON.KRAH.FR.Y.0002.000000T0000Z-061014T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...WILSON...ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...
WADESBORO...ROCKINGHAM
403 AM EDT SAT OCT 14 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING.

THE COMBINATION OF CHILLY TEMPERATURES EARLY THIS MORNING IN THE
MID 30S...CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN
SCATTERED FROST THROUGH 8AM.

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY AGAIN FOR LATE TONIGHT THROUGH EARLY SUNDAY
MORNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY.

THE COMBINATION OF SLIGHTLY COLDER TEMPERATURES IN THE LOWER 30S
OVER THE PIEDMONT AND MID 30S IN THE COASTAL PLAIN...CLEAR
SKIES...AND LIGHT WINDS WILL RESULT IN SCATTERED TO WIDESPREAD FROST
AGAIN LATE TONIGHT THROUGH EARLY SUNDAY MORNING. THE RISK OF FROST
WILL BE GREATEST IN RURAL...LOW AND SHELTERED AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT. 


$$

NCZ042-077-141615-
/O.NEW.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/
JOHNSTON-HARNETT-
INCLUDING THE CITIES OF...SMITHFIELD...LILLINGTON
403 AM EDT SAT OCT 14 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY FOR HARNETT AND JOHNSTON COUNTIES FOR LATE TONIGHT
THROUGH EARLY SUNDAY MORNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM 
EDT SUNDAY.

LOWS TONIGHT WILL FALL INTO THE MID 30S AND SCATTERED FROST IS
LIKELY FROM 3 AM THROUGH 8 AM SUNDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT. 


$$
000
WWUS72 KRAH 141159
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
759 AM EDT SAT OCT 14 2006

...A FROST ADVISORY IS IN EFFECT FOR MUCH OF THE PIEDMONT AND THE
NORTHERN AND CENTRAL COASTAL PLAIN EARLY SUNDAY MORNING...

NCZ007>011-021>028-038>041-043-073>076-083-084-142000-
/O.CAN.KRAH.FR.Y.0002.000000T0000Z-061014T1200Z/
/O.CON.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...WILSON...ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...
WADESBORO...ROCKINGHAM
759 AM EDT SAT OCT 14 2006

...FROST ADVISORY IS CANCELLED...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SUNDAY...

THE FROST ADVISORY IN EFFECT THROUGH 8 AM THIS MORNING HAS EXPIRED.

A FROST ADVISORY IS IN EFFECT AGAIN EARLY SUNDAY MORNING FROM 3
AM TO 8 AM.

THE FROST ADVISORY FOR EARLY THIS MORNING HAS EXPIRED.

A FROST ADVISORY IS IN EFFECT AGAIN FOR LATE TONIGHT THROUGH
EARLY SUNDAY MORNING...FROM 3 AM TO 8 AM EDT SUNDAY.

SLIGHTLY COLDER TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY
SUNDAY MORNING. LOWS IN THE LOWER 30S ARE EXPECTED OVER MUCH OF THE
PIEDMONT AND MID 30S IN THE COASTAL PLAIN. THESE COLD TEMPERATURES
IN COMBINATION WITH CLEAR SKIES AND LIGHT WINDS WILL RESULT IN
SCATTERED TO WIDESPREAD FROST AGAIN LATE TONIGHT THROUGH EARLY
SUNDAY MORNING. THE RISK OF FROST WILL BE GREATEST IN RURAL...LOW
AND SHELTERED AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

NCZ042-077-142000-
/O.CON.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/
JOHNSTON-HARNETT-
INCLUDING THE CITIES OF...SMITHFIELD...LILLINGTON
759 AM EDT SAT OCT 14 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SUNDAY...

A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY.

LOWS TONIGHT WILL FALL INTO THE MID 30S AND SCATTERED FROST IS
LIKELY FROM 3 AM THROUGH 8 AM SUNDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD
LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING
THEM INSIDE TONIGHT.

$$

RA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:35 AM EDT, 49 minutes earlier.

Area forecast discussion, Oct 13, 3:35 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
335 AM EDT FRI OCT 13 2006

.SHORT TERM /TODAY THROUGH SUNDAY/...

TODAY: Q-VECTOR FORCING AND A 50-60 KT MID LEVEL JETLET CONTINUE TO
PRODUCE BROKEN ALTOCUMULUS OVER NORTHERN AL/GA... AND AS THIS JET
ROUNDS THE TROUGH BASED AND PASSES OVER CENTRAL/EASTERN NC THIS
MORNING WITH MODERATE Q-VECTOR CONVERGENCE OVER NC... EXPECT THE MID
CLOUDS TO FILL IN FOR PARTLY TO MOSTLY CLOUDY SKIES OVER MUCH OF THE
CWA... BUT MAINLY EASTERN SECTIONS... THROUGH MIDDAY. THE POLAR
FRONT HAS BEEN DROPPING SLOWLY SOUTHEAST OVER THE LAST SEVERAL HOURS
AND THIS PACE SHOULD CONTINUE THIS MORNING WITH SURFACE DEWPOINTS
PLUMMETING. DESPITE THE MID LEVEL OMEGA... WITH SUCH A DRY SUBCLOUD
LAYER THE CHANCES FOR MEASURABLE RAIN APPEAR SMALL AND WILL GO WITH
JUST SCATTERED SPRINKLES THIS MORNING OVER ALL BUT THE NORTHWEST
CWA. EXPECT INCREASING SUNSHINE IN THE AFTERNOON. HIGHS PRIMARILY IN
THE LOWER-MID 60S ARE CONSISTENT WITH THE PREVIOUS FORECAST...
LATEST MOS GUIDANCE... AND OUR LOCAL MAX TEMP TECHNIQUE WITH A LOW
LEVEL DRY ADIABATIC PROFILE.

TONIGHT THROUGH SUNDAY: A RELATIVELY QUIET PERIOD WITH THE MODIFYING
POLAR HIGH BUILDING IN FROM THE WEST-SOUTHWEST. CONCERN EXISTS
TONIGHT FOR SCATTERED FROST OVER THE NORTHWESTERN PIEDMONT WITH
SURFACE WINDS DECREASING TO LESS THAN 5 KT AND LOW TEMPS IN THE MID
30S. LOW AND SHELTERED LOCATIONS ARE LIKELY TO BE A FEW DEGREES
COLDER THAN URBAN LOCATIONS IN THE TRIAD REGION. SURFACE DEWPOINTS
ARE PROJECTED TO BE IN THE UPPER 20S TO NEAR 30... WHICH WILL RESULT
IN ENOUGH SPREAD FOR MINIMAL FROST IN THE MILDER LOCATIONS...
HOWEVER OUTLYING AREAS MAY SEE RELATIVE HUMIDITIES SUFFICIENT FOR
PATCHY FROST. WILL ISSUE A FROST ADVISORY FOR THE NORTHWESTERN
COUNTIES FOR LATE TONIGHT. LOWS 34-41 ACROSS THE CWA. THE LAST BIG
BATCH OF VORTICITY SWINGS AROUND THE POLAR VORTEX BASE THROUGH THE
ST. LAWRENCE VALLEY OVER THE WEEKEND. MOSTLY CLEAR SKIES ARE
EXPECTED OVER NC INTO SUNDAY AS THE SURFACE HIGH BUILDS IN. MODEL
THERMAL AND MOISTURE PROFILES DO SUGGEST POSSIBLE OROGRAPHICALLY
ENHANCED HIGH CLOUDS LATE SATURDAY NIGHT INTO SUNDAY MORNING... AS A
WEAK SURFACE TROUGH DROPS THROUGH THE REGION. HIGHS 65-70
SATURDAY... THEN LOWS 35-42 AND HIGHS 66-72 SUNDAY. DUE TO THE GFSS
MULTIPLE SUSPECT MID LEVEL PERTURBATIONS... PREFER THE NAMS SLOWER
INCREASE IN HIGH CLOUDS SUNDAY AFTERNOON AHEAD OF THE NEXT SYSTEM IN
THE SOUTHERN STREAM. -GIH

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

VERY FEW CHANGES NEEDED. AGREEMENT BETWEEN THE GFS AND ECMWF ON THE
EJECTION OF THE SOUTHERN STREAM VORTEX ISNT PERFECT BUT ITS
IMPROVING COMPARED TO WHAT IT WAS EARLIER THIS WEEK. THE GULF OPENS
UP STARTING MONDAY WITH A BRISK SOUTHERLY 850 MB FLOW. ISENTROPIC
UPGLIDE PICKS UP IN EARNEST MONDAY NIGHT... AND HAVE BROUGHT IN THE
HIGH CHANCE POPS ABOUT 6 HOURS EARLIER. THE GFS THEN KEEPS THIS
VORTICITY MAX INTACT AS IT TRAVERSES NC... LIKELY OVERBLOWN DUE TO
CONVECTIVE FEEDBACK... WHILE THE ECMWF DAMPENS THE WAVE AS IT
ENCOUNTERS THE UPPER RIDGING OVER THE GULF. LATER SHIFTS MAY NEED TO
RAISE POPS UP TO LIKELY OR HIGHER ONCE TIMING BECOMES MORE
DEFINED... BUT FOR NOW WILL KEEP POPS AT HIGH CHANCES THROUGH
TUESDAY. HAVE BUMPED TUESDAY MAX TEMPS DOWN A COUPLE OF DEGREES WITH
SHOWERS AND CLOUDY SKIES. THEN MEAN RIDGING BUILDS FROM THE GULF UP
THROUGH THE SOUTHEAST STATES WITH POSITIVELY TILTED MEAN TROUGHING
FROM CENTRAL CANADA TO THE SOUTHWEST STATES... AND HAVE HELD ONTO
THE TRANSITION TO DRY WEATHER FOR WEDNESDAY/THURSDAY WITH
TEMPERATURES CLIMBING TO ABOVE NORMAL. -GIH

&&

.AVIATION...

ALTOCUMULUS/ALTOSTRATUS BEGINNING TO EXPAND ACROSS WESTERN INTO
CENTRAL NC AT 300 AM. THIS JET INDUCED CLOUDINESS IS EXPECTED TO
OVERSPREAD ALL OF CENTRAL NC THROUGH 12Z... THEN EXIT TO THE NE
BETWEEN 14Z-19Z. OTHERWISE... VFR CONDITIONS EXPECTED THROUGH THE
DAY INTO TONIGHT. -PWB

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FOR NCZ007-021>023-038-039 FROM 2 AM SATURDAY TO 7 AM
SATURDAY.

&&

SHORT TERM...HARTFIELD
LONG TERM...HARTFIELD
AVIATION...BADGETT
Hazardous weather outlook, Oct 13, 4:13 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT FRI OCT 13 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-140815-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
413 AM EDT FRI OCT 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE OVER NORTHWEST SECTIONS OF THE
PIEDMONT TONIGHT... WITH LOW TEMPERATURES EXPECTED TO BE IN THE
MID 30S. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS ARE EXPECTED OVER CENTRAL NORTH CAROLINA MONDAY
NIGHT THROUGH TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GIH

Nearby

Frost Advisories in North Carolina, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.